MathSciNet Relay Station
MathSciNet bibliographic data
MR1617178 35J05 (35B05 35R30)
Tolmasky, Carlos F. Exponentially growing solutions for nonsmooth first-order perturbations of the Laplacian. SIAM J. Math. Anal. 29 (1998), no. 1, 116–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement